A converse to Kluvánek’s theorem

Beaty, M.G., Dodson, M.M. and Eveson, S.P. (2007) A converse to Kluvánek’s theorem. Journal of Fourier Analysis and Applications, 13 (2). pp. 187-196. ISSN 1531-5851



  • Beaty, M.G.
  • Dodson, M.M. (mmd1@york.ac.uk)
  • Eveson, S.P. (spe1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 31 Jul 2009 13:59
Last Modified: 31 Jul 2009 13:59
Published Version: http://dx.doi.org/10.1007/s00041-006-6025-x
Status: Published
Publisher: Springer Science+Business Media
Identification Number: https://doi.org/10.1007/s00041-006-6025-x

Share / Export